# SDR USAA2008122392312

- Difficulty date: December 4, 2008
- Submitted: December 24, 2008
- Operation: Air carrier
- Aircraft: N647AW
- Make and model: Airbus A320-232
- Aircraft serial: 762
- Aircraft time: 41,074 hours, 15,719 cycles
- System (JASC): 5540 · Rudder Structure
- Part: Hinge Fitting
- Part number: D5537131800000
- Condition: Worn
- Location: Rudder
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SAL - C8 - MAJOR REPAIR - NR 6138728 - EXCESSIVE PLAY ON RUDDER HINGE ARM NR 1 AT VERTICAL STABILIZER STA 780.  REPLACED RUDDER HINGE ARM NR 1 FITTING AT VERTICAL STABILIZER STA 780 IAW A320 AMM 55-36-41.
